BibTeX record journals/jifs/KhanAKAK17

download as .bib file

@article{DBLP:journals/jifs/KhanAKAK17,
  author    = {Fadia Ali Khan and
               Jameel Ahmed and
               Jan Sher Khan and
               Jawad Ahmad and
               Muazzam Ali Khan},
  title     = {A novel image encryption based on Lorenz equation, Gingerbreadman
               chaotic map and S\({}_{\mbox{8}}\) permutation},
  journal   = {J. Intell. Fuzzy Syst.},
  volume    = {33},
  number    = {6},
  pages     = {3753--3765},
  year      = {2017},
  url       = {https://doi.org/10.3233/JIFS-17656},
  doi       = {10.3233/JIFS-17656},
  timestamp = {Fri, 29 May 2020 08:53:24 +0200},
  biburl    = {https://dblp.org/rec/journals/jifs/KhanAKAK17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics